I am very naughty about my sun exposure (AND I drive a convertible) and I've been on Remi as long as you (this is my third summer) and I've never had any skin reactions, or any reactions for that matter. Could be something else, at least your GI will check into it. It's easy to blame everything little thing on the Remicade. My first year I know I did. I'm a lot more comfortable (or complacent) with it now.
47 yr old female, dx'd UC April 27, 2006; mild arthritis in lower back, dx'd May 2008; Osteopenia dx'd 6/08 Finally achieved remission mid October 2008!!
15 Remicade infusions, current scheduled every 6 weeks: 1st: 7/21/07; most recent: 4/25/09; Current meds & supplements: Lialda, 4 tabs in the morning; Xanax as needed (rarely); Rowesa and/or Canasa; multivitamin w/folate; Culturelle; Fish oil capsules, calcium chews and/or Tums; Vitamin D;
Past meds: Prednisone 4/06-4/08; Entocourt EC; Asacol; Colazal; Venofer (iron) injections Dec '07; Imuran (extremely bad reaction 2/07); Protonix; Lexipro